ive been on Orencia and methotrexate injections for 8 months and up until 2 months ago I was feeling good, but as soon as the weather changed ive been plagued with terrible fatigue. im sleeping 14 - 16 hours a day and even when im awake I could just go back to my bed, surely this isn't right ???
I do take a lot of medication for my rheumatoid = Orencia, methotrexate, fentanyl patches ( 200 mcg ), tramadol, co dydramol and amitriptyline.
Also ive been getting "bobbles" on my elbow joints which are hot and throb, is anyone else getting them. The reason im asking is that I cant get in to see my consultant until atleast April (even though im supposed to be seen every 3 months.... it will be 8 months by April ) and no use phoning the rheumatoid nurses, they just don't return your calls.
im sorry for moaning, but im quite worried about these symptoms, my doctor cant help me as he says because the hospital put me on all these medicines, he cant adjust them. im only 44 with 2 young children, but I feel like an 84 year old and I feel im letting the kids down by sleeping all the time.
Thankyou for listening, kind regards, Dee.